# SDR SWAA2023062050689

- Difficulty date: May 21, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS259.5 TO BS303.9 AT STR16L AT PASSENGER CABIN 2023-334474 EXACTLY LOCATION BS294.5 TO BS303.9<[01] REPLACED WEB LOCATED BS 294.5 TO BS 303.9 AT STR16L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 DWG 141A8180 SHEET : 27 REV: C. SEE INDIVIDUAL SING-OFF BELOW.;[02] TASK COMPLETED; RII  SEE INDIVIDUAL SING-OFF BELOW
